MathSciNet Relay Station
MathSciNet bibliographic data
MR2923628 65C30 (34K28 34K50 60H35)
Qu, Xiaomei; Huang, Chengming Delay-dependent exponential stability of the backward Euler method for nonlinear stochastic delay differential equations. Int. J. Comput. Math. 89 (2012), no. 8, 1039–1050.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement